Back to Ask the Diabetes Team Ask the Diabetes Team

From Renovo, Pennsylvania, USA:

My husband has type 2 diabetes and has been taking Actos for several years. He has developed numbness/tingling in both hands. He forgot to take Actos for 48 hour when he was out hunting and noticed that he had no numbness or tingling during this time frame. We are unable to determine if the numbness/tingling is a side effect of Actos. My husband is very active. His diet is mostly vegetables, meat and complex carbohydrates (in smaller portions), and is unusually healthy other than diabetes. Is the numbness/tingling a side effect of Actos?


Carpal tunnel syndrome is associated with type 2 diabetes. Could he have this and be totally unrelated to the Actos? It is a thought. The lack of symptoms with temporary withholding of the medication is not clear. This is not a symptom from Actos with which I am familiar. He may need to have additional tests, such as an electromyography (EMG) to answer the question.


Original posting 7 Dec 2004
Posted to Other and Pills for Diabetes


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:10:00
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.